# SDR AU960198

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 051010545
- Condition: Corroded
- Location: Elevator Control
- Component: 051010544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM CABLES PNO 0510105-44 AND PNO 0510105-45 AND ELEVATOR CONTROL CABLES PNO 0510105-291 AND PNO 0510105-290CORRODED - SUSPECT CAUSED BY POOR PREPARATION PRIOR TO PAINT STRIPPING - SEE MDR 96/0195 FOR ADDITIONAL INFORMATION
